Alert archive / California / Winter Storm Warnings in 2012

Winter Storm Warning 7, NWS Hanford, CA

April 12, 2012

NWS Hanford, CA issued this winter storm warning at Apr 12, 2012, 2:57 AM PDT. It took effect at Apr 12, 2012, 5:00 PM PDT. It was in force for 46 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2012, 2:57 AM PDT (09:57 UTC)
In effect from
Apr 12, 2012, 5:00 PM PDT
Expired
Apr 14, 2012, 3:00 PM PDT
In force
46 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WWUS46 KHNX 120957
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
257 AM PDT THU APR 12 2012

...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE
MOUNTAINS FROM LATE THIS AFTERNOON THROUGH FRIDAY NIGHT...

CAZ096-097-121800-
/O.UPG.KHNX.WS.A.0007.120412T1900Z-120414T0600Z/
/O.NEW.KHNX.WS.W.0007.120413T0000Z-120414T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
257 AM PDT THU APR 12 2012

...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM
5 PM THIS AFTERNOON TO 11 PM PDT FRIDAY FOR THE SOUTHERN SIERRA
NEVADA. THE WINTER STORM WATCH IS NO LONGER IN EFFECT FOR THE
SOUTHERN SIERRA NEVADA.

* SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES AT 4000 FEET TO
  TWO FEET OR MORE AT AND ABOVE 7000 FEET.

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 11 PM TONIGHT AND
  5 PM FRIDAY. 

* LOCATIONS INCLUDE: PONDEROSA...CAMP NELSON...GIANT FOREST...
  LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...TUOLOMNE MEADOWS.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 MPH
  OVER THE SIERRA CREST. 

* IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING
  CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.


&&



$$

CAZ095-121800-
/O.NEW.KHNX.WS.A.0008.120413T1200Z-120414T1200Z/
KERN COUNTY MOUNTAINS-
257 AM PDT THU APR 12 2012

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM
WATCH FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM
LATE TONIGHT THROUGH LATE FRIDAY NIGHT FOR THE KERN COUNTY
MOUNTAINS.

* SNOW ACCUMULATIONS: RANGING FROM 1 TO 3 INCHES AT PASS LEVEL TO
  AS MUCH AS A FOOT ABOVE 6000 FEET. 

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM FRIDAY AND
  11 PM FRIDAY.  

* LOCATIONS INCLUDE: FRAZIER PARK...CUDDY VALLEY...BEAR VALLEY
  SPRINGS...ALTA SIERRA.

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES.

* IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND
  POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 5
  OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW AND STRONG WINDS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR
THE LATEST FORECASTS.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
12 follow-up statements
269 
WWUS46 KHNX 121255 CCA
WSWHNX

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HANFORD CA
553 AM PDT THU APR 12 2012

...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE
MOUNTAINS FROM LATE THIS AFTERNOON THROUGH FRIDAY NIGHT...

CAZ096-097-122115-
/O.UPG.KHNX.WS.A.0007.120412T1900Z-120414T0600Z/
/O.NEW.KHNX.WS.W.0007.120413T0000Z-120414T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
553 AM PDT THU APR 12 2012

...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM
5 PM THIS AFTERNOON TO 11 PM PDT FRIDAY FOR THE SOUTHERN SIERRA
NEVADA. THE WINTER STORM WATCH IS NO LONGER IN EFFECT FOR THE
SOUTHERN SIERRA NEVADA.

* SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES AT 4000 FEET TO
  TWO FEET OR MORE AT AND ABOVE 7000 FEET.

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 11 PM TONIGHT AND
  5 PM FRIDAY. 

* LOCATIONS INCLUDE: PONDEROSA...CAMP NELSON...GIANT FOREST...
  LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...TUOLOMNE MEADOWS.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 MPH
  OVER THE SIERRA CREST. 

* IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING
  CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.


&&



$$

CAZ095-122115-
/O.COR.KHNX.WS.A.0008.120413T1200Z-120414T1200Z/
KERN COUNTY MOUNTAINS-
553 AM PDT THU APR 12 2012

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM
WATCH FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM
LATE TONIGHT THROUGH LATE FRIDAY NIGHT FOR THE KERN COUNTY
MOUNTAINS. ADDITIONALLY...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS
FRIDAY AFTERNOON AND EVENING. 

* SNOW ACCUMULATIONS: RANGING FROM 1 TO 3 INCHES AT PASS LEVEL TO
  AS MUCH AS A FOOT ABOVE 6000 FEET. 

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM FRIDAY AND
  11 PM FRIDAY.  

* LOCATIONS INCLUDE: FRAZIER PARK...CUDDY VALLEY...BEAR VALLEY
  SPRINGS...ALTA SIERRA.

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES.

* IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND
  POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 5
  OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW AND STRONG WINDS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR
THE LATEST FORECASTS.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
502 
WWUS46 KHNX 121725
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1025 AM PDT THU APR 12 2012

...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE
MOUNTAINS FROM LATE THIS AFTERNOON THROUGH FRIDAY NIGHT...

CAZ095-130130-
/O.UPG.KHNX.WS.A.0008.120413T1200Z-120414T1200Z/
/O.EXB.KHNX.WS.W.0007.120413T1200Z-120414T1200Z/
KERN COUNTY MOUNTAINS-
1025 AM PDT THU APR 12 2012

...WINTER STORM WARNING IN EFFECT FROM 5 AM FRIDAY TO 5 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM
5 AM FRIDAY TO 5 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS.
THE WINTER STORM WATCH IS NO LONGER IN EFFECT FOR THE KERN COUNTY
MOUNTAINS.

* SNOW ACCUMULATIONS: RANGING FROM 1 TO 3 INCHES AT PASS LEVEL 
  TO AS MUCH AS A FOOT ABOVE 6000 FEET. 

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM FRIDAY TO 5
  AM SATURDAY.

* LOCATIONS INCLUDE: ALTA SIERRA...LAKE ISABELLA...TEHACHAPI...
  CUDDY VALLEY...BEAR VALLEY SPRINGS...FRAZIER PARK.

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 60 MPH THROUGH THE
  PASSES.

* IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND 
  POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 
  5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

CAZ096-097-130130-
/O.CON.KHNX.WS.W.0007.120413T0000Z-120414T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
1025 AM PDT THU APR 12 2012

...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 11 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD WILL ALLOW A A WINTER
STORM WARNING TO REMAIN IN EFFECT FROM 5 PM THIS AFTERNOON TO 11
PM PDT FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA
NEVADA.

* SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES AT 4000 FEET 
  TO TWO FEET OR MORE AT AND ABOVE 7000 FEET. 

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 11 PM TONIGHT 
  AND 5 PM FRIDAY. 

* LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE...
  LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...TUOLOMNE MEADOWS. 

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 
  MPH OVER THE SIERRA CREST. 

* IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING 
  CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

MOLINA

WEATHER.GOV/HANFORD
217 
WWUS46 KHNX 130116
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
616 PM PDT THU APR 12 2012

...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE
MOUNTAINS THROUGH FRIDAY NIGHT...

CAZ096-097-131000-
/O.CON.KHNX.WS.W.0007.000000T0000Z-120414T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
616 PM PDT THU APR 12 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT
FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY
FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

* SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES AT 4000 FEET 
  TO TWO FEET OR MORE AT AND ABOVE 7000 FEET.

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 11 PM TONIGHT 
  AND 5 PM FRIDAY.

* LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE...
  LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...TUOLUMNE MEADOWS.
* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 
  MPH OVER THE SIERRA CREST.

* IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING 
  CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

CAZ095-131000-
/O.CON.KHNX.WS.W.0007.120413T1200Z-120414T1200Z/
KERN COUNTY MOUNTAINS-
616 PM PDT THU APR 12 2012

...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO
5 AM PDT SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM
PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS. 

* SNOW ACCUMULATIONS: RANGING FROM 1 TO 3 INCHES AT PASS LEVEL 
  TO AS MUCH AS A FOOT ABOVE 6000 FEET.

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM FRIDAY TO 
  5 AM SATURDAY. 

* LOCATIONS INCLUDE: ALTA SIERRA...LAKE ISABELLA...TEHACHAPI...
  CUDDY VALLEY...BEAR VALLEY SPRINGS...FRAZIER PARK.

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 60 MPH THROUGH THE 
  PASSES.

* IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND 
  POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 
  5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

DS

WEATHER.GOV/HANFORD
589 
WWUS46 KHNX 131000
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
300 AM PDT FRI APR 13 2012

...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE
MOUNTAINS THROUGH FRIDAY NIGHT...

CAZ096-097-131800-
/O.CON.KHNX.WS.W.0007.000000T0000Z-120414T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
300 AM PDT FRI APR 13 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

* SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES AT 4000 FEET 
  TO TWO FEET OR MORE AT AND ABOVE 7000 FEET.

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 11 PM TONIGHT 
  AND 5 PM FRIDAY.

* LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE...
  LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...TUOLUMNE MEADOWS.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 
  MPH OVER THE SIERRA CREST. 

* IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING 
  CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

CAZ095-131800-
/O.CON.KHNX.WS.W.0007.120413T1200Z-120414T1200Z/
KERN COUNTY MOUNTAINS-
300 AM PDT FRI APR 13 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY
FOR THE KERN COUNTY MOUNTAINS. 

* SNOW ACCUMULATIONS: RANGING FROM 1 TO 3 INCHES AT PASS LEVEL 
  TO AS MUCH AS A FOOT ABOVE 6000 FEET.

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM FRIDAY TO 
  5 AM SATURDAY.

* LOCATIONS INCLUDE: ALTA SIERRA...LAKE ISABELLA...TEHACHAPI...
  CUDDY VALLEY...BEAR VALLEY SPRINGS...FRAZIER PARK.

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 60 MPH THROUGH THE 
  PASSES.

* IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND 
  POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 
  5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

BEAN

WEATHER.GOV/HANFORD
381 
WWUS46 KHNX 131803
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1103 AM PDT FRI APR 13 2012

...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE
MOUNTAINS THROUGH FRIDAY NIGHT...

CAZ096-097-140200-
/O.CON.KHNX.WS.W.0007.000000T0000Z-120414T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
1103 AM PDT FRI APR 13 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

* SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES ABOVE 4000 FEET
  TO TWO FEET OR MORE AT AND ABOVE 7000 FEET.

* TIMING: SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE THROUGH
  THIS EVENING.

* LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE...
  LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...TUOLUMNE MEADOWS.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 
  MPH OVER THE SIERRA CREST.

* IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING 
  CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

CAZ095-140200-
/O.CON.KHNX.WS.W.0007.000000T0000Z-120414T1200Z/
KERN COUNTY MOUNTAINS-
1103 AM PDT FRI APR 13 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY
FOR THE KERN COUNTY MOUNTAINS. 

* SNOW ACCUMULATIONS: RANGING FROM 1 TO 3 INCHES AT PASS LEVEL 
  TO AS MUCH AS A FOOT ABOVE 6000 FEET.

* TIMING: SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE THROUGH
  TONIGHT.

* LOCATIONS INCLUDE: ALTA SIERRA...LAKE ISABELLA...TEHACHAPI... 
  CUDDY VALLEY...BEAR VALLEY SPRINGS...FRAZIER PARK.

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 60 MPH THROUGH THE 
  PASSES.

* IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND 
  POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 
  5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

DCH

WEATHER.GOV/HANFORD
291 
WWUS46 KHNX 140140
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
640 PM PDT FRI APR 13 2012

...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE
MOUNTAINS THROUGH FRIDAY NIGHT...

CAZ096-097-140600-
/O.CON.KHNX.WS.W.0007.000000T0000Z-120414T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
640 PM PDT FRI APR 13 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

* SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES ABOVE 4000 
  FEET TO TWO FEET OR MORE AT AND ABOVE 7000 FEET. 

* TIMING: SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE THROUGH 
  THIS EVENING.

* LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE...
  LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY. THE HEAVIEST SNOW
  THIS EVENING WILL BE OVER TULARE COUNTY.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 
  MPH OVER THE SIERRA CREST.

* IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING 
  CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

CAZ095-140945-
/O.CON.KHNX.WS.W.0007.000000T0000Z-120414T1200Z/
KERN COUNTY MOUNTAINS-
640 PM PDT FRI APR 13 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY
FOR THE KERN COUNTY MOUNTAINS. 

* SNOW ACCUMULATIONS: RANGING FROM 1 TO 3 INCHES AT PASS LEVEL 
  TO AS MUCH AS A FOOT ABOVE 6000 FEET.

* TIMING: SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE THROUGH 
  TONIGHT.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA.

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 60 MPH THROUGH THE 
  PASSES.

* IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND 
  POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 
  5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

SANGER

WEATHER.GOV/HANFORD
841 
WWUS46 KHNX 140220
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
720 PM PDT FRI APR 13 2012

...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE
MOUNTAINS THROUGH FRIDAY NIGHT...

CAZ096-097-140600-
/O.CON.KHNX.WS.W.0007.000000T0000Z-120414T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
720 PM PDT FRI APR 13 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

* SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES ABOVE 4000 
  FEET TO TWO FEET OR MORE AT AND ABOVE 7000 FEET.

* TIMING: SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE THROUGH 
  THIS EVENING.

* LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE...
   LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY. THE HEAVIEST 
  SNOW THIS EVENING WILL BE OVER TULARE COUNTY.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 
  MPH OVER THE SIERRA CREST.

* IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING 
  CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

CAZ095-141030-
/O.CON.KHNX.WS.W.0007.000000T0000Z-120414T1200Z/
KERN COUNTY MOUNTAINS-
720 PM PDT FRI APR 13 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY
FOR THE KERN COUNTY MOUNTAINS. 

* SNOW ACCUMULATIONS: RANGING FROM 2 TO 6 INCHES AT PASS LEVEL TO
  2 FEET OR MORE ABOVE 6000 FEET.

* TIMING: SNOW...HEAVY AT TIMES...WILL CONTINUE TONIGHT BEFORE
  DIMINISHING TO FLURRIES SATURDAY MORNING.

* LOCATIONS INCLUDE: TEHACHAPI...BEAR VALLEY SPRINGS...FRAZIER
  PARK...ALTA SIERRA...TEJON PASS.

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 60 MPH THROUGH THE 
  PASSES.

* IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND 
  POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 
  5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
624 
WWUS46 KHNX 140557
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1057 PM PDT FRI APR 13 2012


CAZ096-097-140700-
/O.EXP.KHNX.WS.W.0007.000000T0000Z-120414T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
1057 PM PDT FRI APR 13 2012

...WINTER STORM WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING...

THE WINTER STORM WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING
FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

OCCASIONAL SNOW SHOWERS WILL CONTINUE INTO SATURDAY AFTERNOON.
ADDITIONAL SNOWFALL OF 2 TO 4 INCHES COULD OCCUR IN HEAVIER
SHOWERS...BUT THE THREAT OF WIDESPREAD HEAVY SNOW HAS ENDED.

$$

CAZ095-141200-
/O.CON.KHNX.WS.W.0007.000000T0000Z-120414T1200Z/
KERN COUNTY MOUNTAINS-
1057 PM PDT FRI APR 13 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY
FOR THE KERN COUNTY MOUNTAINS. 

* SNOW ACCUMULATIONS: RANGING FROM 4 TO 8 INCHES AT PASS LEVEL TO
  2 FEET OR MORE ABOVE 6000 FEET.

* LOCATIONS INCLUDE: TEHACHAPI...BEAR VALLEY SPRINGS...FRAZIER 
  PARK...ALTA SIERRA...TEJON PASS...PINE MOUNTAIN CLUB.

* IMPACTS: TRAVEL DELAYS AND ROAD CLOSURES. HIGHWAYS AFFECTED
  INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH
  TEHACHAPI PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD
083 
WWUS46 KHNX 141053
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
353 AM PDT SAT APR 14 2012

CAZ095-141600-
/O.EXT.KHNX.WS.W.0007.000000T0000Z-120414T1600Z/
KERN COUNTY MOUNTAINS-
353 AM PDT SAT APR 14 2012

...WINTER STORM WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

THE WINTER STORM WARNING FOR SNOW AND GUSTY WINDS IS NOW IN
EFFECT UNTIL 9 AM PDT THIS MORNING FOR THE KERN COUNTY MOUNTAINS.

* AREAS OF SNOW CONTINUE EARLY THIS MORNING. THERE MAY BE SOME
  LOCALLY HEAVY SNOW AT TIMES ON THE PASSES UNTIL MID MORNING.

* SNOW ACCUMULATIONS: ADDITIONAL ACCUMULATIONS OF 2 TO 7 INCHES IS
  LIKELY.

* LOCATIONS INCLUDE: TEHACHAPI...BEAR VALLEY SPRINGS...FRAZIER 
  PARK...ALTA SIERRA...TEJON PASS...PINE MOUNTAIN CLUB.

* IMPACTS: TRAVEL DELAYS AND ROAD CLOSURES. HIGHWAYS AFFECTED 
  INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 
  THROUGH TEHACHAPI PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

IF YOU ARE PLANNING TRAVEL TO OR FROM SOUTHERN CALIFORNIA TODAY BE
SURE TO CHECK THE LATEST ROAD CONDITIONS BEFORE DEPARTING.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD
540 
WWUS46 KHNX 141545
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
845 AM PDT SAT APR 14 2012

CAZ095-141800-
/O.EXT.KHNX.WS.W.0007.000000T0000Z-120414T1800Z/
KERN COUNTY MOUNTAINS-
845 AM PDT SAT APR 14 2012

...WINTER STORM WARNING NOW IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 11 AM PDT THIS
MORNING FOR THE KERN COUNTY MOUNTAINS. 

* AREAS OF SNOW CONTINUE THIS MORNING. THERE MAY BE SOME LOCALLY
  HEAVY SNOW AT TIMES ON THE PASSES UNTIL LATE MORNING.

* SNOW ACCUMULATIONS: ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES
  IS LIKELY.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA

* IMPACTS: TRAVEL DELAYS AND ROAD CLOSURES. HIGHWAYS AFFECTED 
  INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 
  THROUGH TEHACHAPI PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

IF YOU ARE PLANNING TRAVEL TO OR FROM SOUTHERN CALIFORNIA TODAY
BE SURE TO CHECK THE LATEST ROAD CONDITIONS BEFORE DEPARTING.

&&

$$

MV

WEATHER.GOV/HANFORD
390 
WWUS46 KHNX 141803
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1103 AM PDT SAT APR 14 2012

CAZ095-142200-
/O.EXT.KHNX.WS.W.0007.000000T0000Z-120414T2200Z/
KERN COUNTY MOUNTAINS-
1103 AM PDT SAT APR 14 2012

...WINTER STORM WARNING NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON FOR THE KERN COUNTY MOUNTAINS. 

* AREAS OF SNOW CONTINUE THIS MORNING. THERE MAY BE SOME LOCALLY
  HEAVY SNOW AT TIMES ON THE PASSES UNTIL EARLY AFTERNOON.

* SNOW ACCUMULATIONS: ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES 
  IS LIKELY.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH...WILL
  CREATE BLOWING AND DRIFTING SNOW.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA

* IMPACTS: TRAVEL DELAYS AND ROAD CLOSURES. HIGHWAYS AFFECTED 
  INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 
  THROUGH TEHACHAPI PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

IF YOU ARE PLANNING TRAVEL TO OR FROM SOUTHERN CALIFORNIA TODAY
BE SURE TO CHECK THE LATEST ROAD CONDITIONS BEFORE DEPARTING.

&&

$$

MV


WEATHER.GOV/HANFORD
193 
WWUS46 KHNX 142142
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
242 PM PDT SAT APR 14 2012

CAZ095-142245-
/O.EXP.KHNX.WS.W.0007.000000T0000Z-120414T2200Z/
KERN COUNTY MOUNTAINS-
242 PM PDT SAT APR 14 2012

...WINTER STORM WARNING WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

THE WINTER STORM WARNING WILL EXPIRE AT 3 PM PDT THIS AFTERNOON
FOR THE KERN COUNTY MOUNTAINS. 


$$

JDB

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this winter storm warning went out at Apr 11, 9:22 PM PDT, 5 hours 35 minutes earlier.

Area forecast discussion, Apr 11, 9:22 PM PDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
922 PM PDT WED APR 11 2012

.SYNOPSIS...
A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE INTO THE AREA BY
THURSDAY NIGHT AND CONTINUE THROUGH SATURDAY BRINGING UNSETTLED
WEATHER TO THE REGION.

&&

.DISCUSSION...
FEW ISOLATED SHOWERS CONTINUE ACROSS THE CWA ATTM. A VERY ACTIVE
DAY ACROSS THE CENTRAL CA INTERIOR...WITH SEVERAL SEVERE
THUNDERSTORM WARNINGS AND EVEN A TORNADO WARNING. WE WILL GET A
BREAK FOR A DAY BEFORE IT ALL STARTS OVER AGAIN AND MAY BE EVEN
WORSE THAN TODAY ON FRIDAY.

RAINFALL AMOUNTS WITH THIS PAST SYSTEM WERE AROUND .5 TO .75 OF ON
INCH ON THE VALLEY FLOOR...WITH UP TO ONE INCH IN THE FOOTHILLS.
OF COURSE THERE WERE LOCALLY HEAVIER AMOUNTS UNDER SOME OF THE
STRONG THUNDERSTORMS TODAY AS WELL.

WE WENT AHEAD AND ISSUED THE WINTER STORM WATCH FOR THE SIERRA FOR
THE NEXT SYSTEM MOVING IN ON THURSDAY NIGHT AND CONTINUING INTO
FRIDAY NIGHT. SNOW FALL AMOUNTS LOOK TO BE 1 TO 2 FEET ATTM WITH
SNOW LEVELS DROPPING DOWN TO AROUND 4000 FEET BY FRIDAY.

SEVERAL STABILITY PARAMETERS ARE INDICATING A VERY UNSTABLE
AIRMASS MOVING IN BEHIND THE COLD FRONT ON FRIDAY WITH STEEP
LAPSE RATES AND H500 TEMPS AROUND -32C. MUCAPES ARE AROUND 500
J/KG WITH LIFTED INDEX VALUES FROM 0 TO -2 WITH THE COLDEST AIR
AND BEST DYNAMICS FOCUSING ON LATE AFTERNOON AND EVENING ON
FRIDAY. ACROSS THE NRN SJV MODELS INDICATED VERTICAL SPEED AND
DIRECTION WIND SHEAR WITH HELICITIES OVER 200 M/S SQUARED.

VERTICAL MODEL SOUNDING DATA INDICATED LOW TOP ROTATING THUNDERSTORMS
ARE LIKELY WITH A DEEP SATURATED LAYER AND VERY LOW FZ LEVEL NEAR
4000 FEET. HAIL WILL ONCE AGAIN BE THE BIGGEST THREAT...HOWEVER
ROTATING THUNDERSTORMS WITH COLD AIR FUNNELS ARE NOT OUT OF THE
QUESTION.

RIDGE RETURNS IN TIME FOR THE WEEKEND AS THE SYSTEM EXITS. MAY
STILL BE A BIT UNSETTLED IN THE SIERRA ON SAT AS WRAPAROUND
MOISTURE WILL BE IMPACTING THAT REGION AS THE STORM EXITS.

MOSTLY CLEAR AND DRY THROUGH EARLY NEXT WEEK AS HIGH PRESSURE WILL
DOMINATE THE REGIONS WEATHER.

HAVE UPDATED FORECAST TO INCLUDE NEW HEADLINES AS WELL AS
INCLUDING THUNDER IN THE FOOTHILLS ON FRIDAY. OTW NO CHANGES TO
THE FORECAST IN THE EXTENDED.

&&

.AVIATION...
MVFR CONDITIONS WILL PREVAIL THROUGHOUT THE SOUTHERN SIERRA NEVADA
AND ADJACENT FOOTHILLS AS WELL AS THE TEHACHAPI MOUNTAINS THRU 00Z
FRI WITH LOCAL IFR IN SHOWERS. INCREASING AREAS OF IFR IN MOUNTAIN
OBSCURATIONS BETWEEN 00Z FRI AND 06Z FRI. VFR CONDITIONS CAN BE
EXPECTED ELSEWHERE ACROSS THE CENTRAL CA INTERIOR THRU 06Z FRI.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
EVENING CAZ096-097.

&&

PUBLIC...JDB
AVN/FW...DS
SYNOPSIS...JDB

WEATHER.GOV/HANFORD

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 6:47 PM PDTWinter Storm WatchHNX11 hr
Apr 11, 6:55 PM PDTSevere Thunderstorm WarningHNXFresno, Kings35 min
Apr 12, 2:57 AM PDTWinter Storm WatchHNX7 hr
Apr 12, 2:09 PM PDTWind AdvisoryHNX39 hr
Apr 12, 4:59 PM PDTSpecial Weather StatementHNXMerced46 min

Nearby

Winter Storm Warnings in California, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.